# SDR YENA2025010600017

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,669 hours, 1,886 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850014029
- Condition: Failed
- Location: 2ca
- Part time: 22,787 hours, 3,900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#948, LAS-JFK. (ETOPS) 'FCU RIGHT CRTR BOTTOM DAMAGE; REMOVED AND REPLACED FCU AS PER AMM 22-81-12 OPS CHECKED OK.'
